# SDR USAA2011112800016

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 54,063 hours, 8,073 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: F57112320201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE CENTER WING BOX DRY BAY PERMANENT REPAIR ASSOCIATED WITH PREVIOUSLY SUBMITTED SDR USAA2011111500009, IT WAS NOTED THAT FASTENER HOLES 1 AND 2 ON RIGHT RIB 1ANGLE WERE ELONGATED.  THESE ELONGATED HOLES WERE REPAIRED PER EA 103502.
